# SDR FDEA201105272013

- Difficulty date: May 27, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327550220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FR60 FLOORBEAM CRACKED AT VERTICAL STIFFENER BETWEEN SEAT TRACK 4 AND 5R.  CUT OUT DAMAGED AREA IAW SRM 53-10-15 FIG 211 NDT VERIFIED NO CRACKS IAW NTM 51-10-08. LOCATED DRILLED AND INSTALLED REPAIR ANGLE IAW SRM 53-10-15 FIG 211.
